# SDR 95ZZZX5378

- Difficulty date: March 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N424MB
- Make and model: Bolkms BK117A3
- Aircraft serial: 7082
- Engine: Lyc LTS101650B1
- System (JASC): 7250 · Turbine Section
- Part: Rotor Assy
- Part number: 414129001
- Condition: Blade Shift
- Location: Lt Eng Turb
- Part time: 2,226 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAILED SB LT101-72-10-0153.  EXCESSIVE IBPT BLADE SHIFT NR 7, PLUS 0.008 INCH, NR 10, PLUS 0.008 INCH. REPLACED WITH USED UNIT, CORRECTED PROBLEM.  PART TOTAL CYCLES 4406.5.
